| Catalog Number |
962345 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
11/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
Event or Problem Description
It was reported that the patient was revised to address instability and pain.